# SDR HALA2011100900441

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,981 hours, 18,488 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND LEFT ENGINE OVERHEAT LOOP 2 STATUS MESSAGE ON ETOPS CHECK.  ACCOMPLISHED FIM 26-11-00, FIG 104.  SWAPPED LT ENGINE O/H CARDS, RERACKED AND REINSTALLED IN ORIGINAL POSITION.  FAULT MESSAGE CLEARED AND LT ENGINE O/H DETECTION TEST CHECKED GOOD.  OK FOR SERVICE.
